Conference item icon

Conference item

Canonical and almost canonical spin polynomials of an algebraic surface

Publication status:
Published

Actions


Access Document


Authors


Journal:
VECTOR BUNDLES IN ALGEBRAIC GEOMETRY - DURHAM 1993
Volume:
208
Pages:
255-281
Publication date:
1995-01-01
Event title:
1993 Durham Symposium on Vector Bundles in Algebraic Geometry
DOI:
ISSN:
0076-0552
Source identifiers:
28482
ISBN:
0521498783
Pubs id:
pubs:28482
UUID:
uuid:1204a9ee-5d23-4e42-a1d8-fe5d355654d4
Local pid:
pubs:28482
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP